Loading Events

Events for April 16, 2019

Events Search and Views Navigation

Event Views Navigation

Notice: Utilizing the form controls will dynamically update the content

7:00 am

Fitness Class: Zen Yoga

April 16 @ 7:00 am - 7:45 am
Student Development Center, 4600 Polytechnic Circle FL,
Lakeland, FL 33805 United States
+ Google Map

Zen yoga is a 45-minute gentle yoga class geared toward those looking to find their breath and flow with their body in a series of relaxing poses and deep stretches. Please contact the student life coordinator, health and wellness for any questions.

Find out more »

April 16, 7am – Zen Yoga for employees

April 16 @ 7:00 am - 7:45 am
SDC Multipurpose Room

Zen Yoga  Join resident fitness instructor, Mariah Martin, as she leads you in a relaxing, 45 minute flow of Zen Yoga. Clear your mind and connect with your breath as we embark on a journey of self-reflection. (FREE)   Date and Times: Tuesday, April 16th, 2019 at 7:00 am – Student Development Center, Main Campus Registration: […]

Find out more »

8:00 am

Fitness Class: Leg Toning

April 16 @ 8:00 am - 8:30 am
Student Development Center, 4600 Polytechnic Circle FL,
Lakeland, FL 33805 United States
+ Google Map

Leg Toning is a 30-minute exercise class designed to target and tone muscles through the legs, including thighs, glutes, hips, and calf muscles. Please contact the student life coordinator, health and wellness for any questions.

Find out more »

9:00 am

April 16 – One Blood, The Big Red Bus

April 16 @ 9:00 am - 3:00 pm

One Blood – The Big Red Bus Stop by to give the gift of life by donating blood. All donors will receive a free One Blood hat and a wellness check-up, including blood pressure, cholesterol screening, temperature, pulse, and iron count. Date and Times: Tuesday, April 16th, 2019 from 9:00am – 3:00pm Outdoors, between IST […]

Find out more »

9:30 am

April 16 – Tampa Bay Mobile Mammography

April 16 @ 9:30 am - 12:00 pm

No More Excuses...Bringing 3D Mammography to You  1 in 8 women will be diagnosed with Breast Cancer in their lifetime. Early detection saves lives—get scanned: 40 or older, 1 yr from last mammogram; No prescription Under 40 requires a prescription ALL major insurance accepted No extra charge for 3D Appointments in 10 minutes, bring completed […]

Find out more »

10:00 am

April 16, 10am – E4Health Webinar

April 16 @ 10:00 am - 10:30 am

Do you know what your State of Florida Employee Assistance Program (EAP) provides at no cost to you? Join a 30-minute webinar right from your own device - no matter where you are located - and find out what benefits you may be missing out on! (FREE)  Learn more about how to utilize E4 Health, […]

Find out more »

12:00 pm

April 16 – Cooking with Executive Chef Peter Gonsalves

April 16 @ 12:00 pm - 1:00 pm
Florida Polytechnic University, 4700 Research Way
Lakeland, FL 33805 United States
+ Google Map

Join Executive Chef Peter Gonsalves in the Wellness Center to learn how to prepare a simple healthy meal. This exclusive one-hour cooking demonstration will engage your senses and satisfy your appetite as you learn new cooking skills.  (FEE) Menu: Seared Spice Rubbed Salmon w/ Fruit & Avocado Salsa, Quinoa Pilaf Grain Bowl, and Grilled Vegetables […]

Find out more »

2:00 pm

April 16, 2pm – E4Health Webinar

April 16 @ 2:00 pm - 2:30 pm

Do you know what your State of Florida Employee Assistance Program (EAP) provides at no cost to you? Join a 30-minute webinar right from your own device - no matter where you are located - and find out what benefits you may be missing out on! (FREE)  Learn more about how to utilize E4 Health, […]

Find out more »

4:00 pm

April 16, 4pm – Zen Yoga for employees

April 16 @ 4:00 pm - 4:45 pm
LTB 2117, 3433 Winter Lake Road
Lakeland, FL 33803 United States
+ Google Map

Zen Yoga  Join resident fitness instructor, Mariah Martin, as she leads you in a relaxing, 45 minute flow of Zen Yoga. Clear your mind and connect with your breath as we embark on a journey of self-reflection. (FREE)   Date and Times: Tuesday, April 16th, 2019 at 4:00 pm – LTB 2117, Poly South Registration: Click […]

Find out more »

5:30 pm

SGA ABC Meeting

April 16 @ 5:30 pm - 6:30 pm
Find out more »
+ Export Events